Duality for multiple right-hand choice pseudomonotonic programming
C. R. Bector and P. L. Jolly, Programning problems with pseudomonotonic objectives, Math. Operationsforsch. und Statist., ser. Optimization 15, 2 (1984), pp.217--229.
B. D. Craven, Invex functions and duality, J. Austral. Math. Soc. 24 (1981), pp. 357-366.
G. Giorgio and E. Mohlo, Generalized invexity: relationships with generalized convexity and applciations to optimality and duality conditions, In: Proc. of the Workshop Held in Pisa (Italy), P. Mazzoleni (Ed.), Generalized concavity for economic applications, 1992, pp. 53-70.
D. Granot, F. Granot and E. L. Johnson, duality and pricing in multiple right-hand choice linear programming problems, Mathematics of Oper. Res. 7, 4 (1982), pp. 545-556.
M.A. Hanson, On sufficiency of Kuhn-Tucker conditions, J. Math. Anal. Appl. 80 (1981), pp. 545-550.
E.L. Johnson, Integer prograrmming with continuous variables, Report No. 7418-OR, Institut für Ökonometrie und Operations Research, Bonn, 1974.
K.O. Kortanek and J. P. Evans, Pseudo-concave programming and Lagrange regularity, Opns. Res. 15 (1967), pp. 882-891.
B. Martos, Nonlinear programming, North-Holland Publications co.,1975.
B. Mond, Techniques for Pseudo-monotonic Prograrmming, Pure Math. Roe. Paper No. 82-12, LaTrobe University, Melbourne, 1982.
V. N. Patkar and I. M. Stancu-Minasian, Duality in disjunctive linear fractional programming, European J. Oper. Res. 21 (1985), pp. 101-105.
E. Popoviciu, Sur une allure de quasi-convexité d'ordre supérieur, Rev. Anal. Numér. Théorie Approximation 11, 1-2 (1982), pp. 129-137.
T. Popoviciu, Les fonctions convexes, Hermam, Paris, 1944 (in French).
Şt. Ţigan, On the linearization technique for quasi-montonic optimization problems, Rev. Anal. Numér. Théorie Approximation 12, 1 (1983), pp. 89-96.
Şt. Ţigan, On duality for generalized pseudomonotonic programming, Rev. Anal. Numér. Théorie Approximation 20, 1-2 (1991), pp. 111-116.
Şt. Ţigan, Optimality conditions for symmetric generalized convex prograrmming and applications, Studii şi Cercet. Mat. 46, 4 (1994), pp. 487-500.
Şt, Ţigan and I. M. Stancu-Minasian, A Note on Duality in Multiple Right-hand Choice Pseudo-monotonic Programming, Proceedings of the Itinoeant Seminar on Functional Equations, Approximation and Convexity, Cluj-Napca, 1996, pp. 155-160.
How to Cite
Copyright (c) 2015 Journal of Numerical Analysis and Approximation Theory
This work is licensed under a Creative Commons Attribution 4.0 International License.
Open Access. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.